# SDR CALA2021070501019

- Difficulty date: July 3, 2021
- Submitted: July 5, 2021
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 75,067 hours, 30,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53647116620300
- Condition: Corroded
- Location: Frm 70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN @ FR70 STR 24L, STRINGER TIE IS CORRODED
